I am weaning off klonapin 1mg per day, and I went off too quickly, was down to skipping a day, and then .05mg , now three days off, I feel awful, also, I am now feeling the no sleep/nightmares of zoloft( two weeks now@50mg) due to the preg. It is best to come off the klon. But maybe I need a new prescription, two weeks was very fast
I was prescribed zoloft 50mg to help wean off of klonapin 1mg due to pregncy. 3dysoff k& feel bad?
- 1 Feb 2012 by angiejholmes
- 1 February 2012
- klonopin, zoloft, benzodiazepine withdrawal, insomnia, nightmares, seizure prevention, sleep disorders, periodic limb movement disorder, sleep, night terrors
Added 14 Feb 2012:
it is now two weeks since the question of weather to fill the prescription of klonapin to have for the awful withdrawl, i now have a total of 4wks zoloft in my system, dreams still happen but can now sleep through the night! I did yesterday refill 28 1mg klonapin but only plan to take on extreme stress days,and only over nxt 4 wks. hoping the zoloft continues to strengthen in my system(50mg xdy) hope no symptoms from the new prescription,as i had began to 'mostly'feel well again. It just helps to know Ill have it to help if I need it
Two weeks to come off is a bit fast, but you also maybe feeling some of the side effects of the Zoloft. Gonna have to give the Zoloft a little more time, the side effects will subside and the medication will begin to work over the next couple of weeks. Be sure to take the Zoloft in the morning if it is causing insomnia. Be patient and you'll feel better soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Oct 2010 • 1 answer
Posted 13 Jul 2012 • 2 answers
Posted 1 May 2013 • 2 answers
Posted 19 Sep 2013 • 1 answer
Posted 22 Jan 2014 • 1 answer